# SDR SWAA2022032132068

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. STA 727 BULHEAD TO FLOOR PANEL SUPPORT ANGLE IS DENTED WITH A CRACK AT FASTNER HOLE / REPLACED PART (CAPSTRIP) ON AFT CARGO; STA 727 BULKHEAD TO FLOOR PANEL I.A.W. SRM 51-40-02 & VERIFIED PART TOP BE A-TAG # WN76780; STA 7253171 PN 453A2611-25 (AIPC 25-52-10-19; BOEING DWG # 453A2611; TY: DWG; ID: 0014; REV: F
